| Catalog Number |
LX105 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results confirmed that the lx105 device was returned nonfunctional as the jaws were misaligned; therefore, the clips could not be loaded into the jaws.The certificate records are accessible through external manufacturing.It is possible that the damaged was due to an improper handling of the device.Please note that as stated in the ifu: "all surgical instruments are subject to a degree of wear and tear because of normal use.A regular and precise visual check of the instrument should be made before each use.The batch history records were reviewed and certified by external manufacturing that the manufacturing criteria was met prior to the release of the equipment. the certificate records are accessible through external manufacturing. .
Event or Problem Description
It was reported that the clip applier was beyond repair.It was identified in spd.Clip applier would no longer hold clips consistently.No patient consequences were reported.